Probability density of states of linear dynamic systems with variable parameters
Doklady Akademii Nauk, Tome 224 (1975) no. 1, pp. 50-53
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_224_1_a10,
author = {V. A. Bodner and A. G. Urumyants},
title = {Probability density of states of linear dynamic systems with variable parameters},
journal = {Doklady Akademii Nauk},
pages = {50--53},
year = {1975},
volume = {224},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_224_1_a10/}
}
V. A. Bodner; A. G. Urumyants. Probability density of states of linear dynamic systems with variable parameters. Doklady Akademii Nauk, Tome 224 (1975) no. 1, pp. 50-53. http://geodesic.mathdoc.fr/item/DAN_1975_224_1_a10/